# SDR AALA20151127008

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Expansion Joint
- Part number: 176A3101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT X BRACE LOWER J BRACE AT RT RADIUS CUT OUT AREA.  REPAIRED VERTICAL STABILIZER EXPANSION JOINT IAW AARD 51-10-05-1-R1.
